complete Hausdorff uniform space; fixed point; contractive mappings
The main purpose of the present paper is to established conditions for a continuous dependence of fixed points of $\phi $-contractive mappings in uniform spaces. An application to nonlinear functional differential equations of neutral type have been made.
 Angelov, V.G.: Fixed point theorems in uniform spaces and applications
. Czechoslovac Math. J. 37 (1987), 19-33. MR 0875124
 Nadler, S.B. Jr.: Sequence of contractions and fixed points
. Pasific J.Math. 27No 3 (1968), 579-585. MR 0240802
 Fraser, R.B. Jr., Nadler, S.B. Jr.: Sequence of contractive mapps and fixed points
. Pasific J. Math. 31 No 3 (1969), 659-667. MR 0256377
 Angelov, V.G.: A converse to a contraction mapping theorem in uniform spaces
. J. Nonlinear Analysis, TMA, 8 No 10 (1988), 989-996. MR 0962764
| Zbl 0695.54030
 Weil, A.: Sur les espaces a structure uniforme et sur la topologie generale. Hermann & C-ie Editeurs, Paris, 1937.
 Kelley, J.: General Topology
. D. Van Nostrand Company, New York, 1959. MR 0070144